Skip navigation

Periodicity and stability in a single-species model governed by impulsive differential equation

Periodicity and stability in a single-species model governed by impulsive differential equation

Tan, Ronghua, Liu, Zhijun and Cheke, Robert A. (2012) Periodicity and stability in a single-species model governed by impulsive differential equation. Applied Mathematical Modelling, 36 (3). pp. 1085-1094. ISSN 0307-904X (doi:10.1016/j.apm.2011.07.056)

Full text not available from this repository.

Abstract

A periodic single-species model with periodic impulsive perturbations was investigated. By using Brouwer’s fixed point theorem and the Lyapunov function, sufficient conditions for the existence and global asymptotic stability of positive periodic solutions of the system were derived. Numerical simulations were presented to verify the feasibilities of our main results.

Item Type: Article
Additional Information: [1] First published online: 23 July 2011.
Uncontrolled Keywords: impulsive single-species model, positive periodic solution Brouwer’s fixed point theorem, Lyapunov function
Subjects: Q Science > QA Mathematics
Q Science > QH Natural history
Faculty / Department / Research Group: Faculty of Engineering & Science > Natural Resources Institute
Faculty of Engineering & Science > Natural Resources Institute > Agriculture, Health & Environment Department
Related URLs:
Last Modified: 14 Jan 2013 09:43
Selected for GREAT 2016: None
Selected for GREAT 2017: None
Selected for GREAT 2018: None
URI: http://gala.gre.ac.uk/id/eprint/6965

Actions (login required)

View Item View Item